# SDR AALA201804109023

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 17,815 hours, 7,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT LENS AT ROW 8 ABC IS DAMAGED. REPLACED THE LENS IAW AMM 33-21-03.
